# SDR DU4R2009301

- Difficulty date: February 10, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N868AN
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- Aircraft time: 51,617 hours, 19,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, FOUND CORROSION ON SKIN UPON REMOVAL OF TEMP REPAIR PLATE P/N 112N4303-2 AT RBBL 70.50, BS 958.39.
